Alert archive / Tennessee / River Flood Advisories in 2011
River Flood Advisory 50, NWS Nashville, TN
NWS Nashville, TN issued this river flood advisory at May 3, 2011, 11:25 AM CDT for Perry County, Tennessee. It was in force for 68 hr.
The area
The counties it named.
The facts
- Issued
- May 3, 2011, 11:25 AM CDT (16:25 UTC)
- Expired
- May 6, 2011, 7:00 AM CDT
- In force
- 68 hr
- Issued by
- NWS Nashville, TN
County Perry County, TN
The river
Written for the forecast point Buffalo River near Lobelville (LBVT1). The gauge peaked at 12.28 ft at May 5, 2011, 12:00 AM CDT.
- Action stage
- 10 ft
- Minor stage
- 14 ft
- Moderate stage
- 18 ft
- Major stage
- 22 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03604400, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this river flood advisory went out at May 3, 11:25 AM CDT, 0 minutes earlier.
Area forecast discussion, May 3, 11:25 AM CDT, 0 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 1125 AM CDT TUE MAY 3 2011 .UPDATE... PCPN DEPARTING W-E. FLASH FLOOD WATCH CANCELLED NW MID TN. NO WATCHES IN EFFECT. FLOOD WARNING REMAINS IN EFFECT FOR MONTGOMERY... STEWART...HOUSTON...BENTON...AND HUMPHREYS COUNTIES UNTIL WED NGT. MINOR TO MODERATE RIVER FLOODING CONTINUES TO BE A PROBLEM ALONG THE TENNESSEE...CUMBERLAND..AND RED RIVERS AS WELL. && .PREV DISCUSSION... /ISSUED 707 AM CDT TUE MAY 3 2011/ AVIATION...BNA/CSV...BROAD AREA OF RAIN MOVING ACROSS MIDDLE TENNESSEE BEHIND A SLOW-MOVING COLD FRONT, WHICH IS CURRENTLY SITTING ALONG THE CUMBERLAND PLATEAU. EXPECT LOW CIGS AND RESTRICTED VSBY THIS MORNING AND INTO THE AFTERNOON, ESPECIALLY AT CSV, WHERE IFR CONDITIONS MAY LAST INTO THE EVENING BEFORE SKIES CLEAR. LOOK FOR RADIATIONAL COOLING TO DEVELOP AFTER MIDNIGHT, WITH FOG POSSIBLE AT CSV AFTER 08Z. PREV DISCUSSION... /ISSUED 419 AM CDT TUE MAY 3 2011/ UPDATE...UPDATED GRIDS AND ZFP TO SHOW A SIGNIFICANT COOLING TREND OVER THE EAST THIS AFTERNOON, WITH TEMPERATURES TUMBLING FROM THE LOWER 60S EARLY TODAY INTO THE UPPER 40S THIS AFTERNOON. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && 04
Hazardous weather outlook, May 3, 5:00 AM CDT, 6 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 500 AM CDT TUE MAY 3 2011 TNZ005>011-022>034-056>066-075-077>080-093>095-041030- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 500 AM CDT TUE MAY 3 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT... THERE IS A THREAT OF FLOODING FOR PARTS OF NORTHWEST MIDDLE TENNESSEE THIS MORNING AS RAIN CONTINUES TO MOVE ACROSS THE AREA. ELSEWHERE, PERIODS OF HEAVY RAINFALL MAY CREATE PONDING OF WATER ON ROADWAYS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... SPOTTERS AND LOCAL EMERGENCY MANAGEMENT OFFICIALS ARE ENCOURAGED TO REPORT INCIDENTS OF FLOODING TO THE NATIONAL WEATHER SERVICE IN NASHVILLE. ROSE
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 2, 7:24 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Dickson, Hickman, Williamson | 36 min |
| May 2, 10:17 PM CDT | Flash Flood Warning | OHX | Benton, Houston, Humphreys, Montgomery, Stewart | 12 hr |
| May 3, 6:56 AM CDT | Areal Flood Warning | OHX | Davidson, Robertson, Sumner | 3 hr |
| May 3, 8:40 AM CDT | River Flood Advisory | OHX | Montgomery, Robertson | 3 hr |
| May 3, 10:50 AM CDT | Areal Flood Warning | OHX | Benton, Houston, Humphreys, Montgomery, Stewart | 48 hr |
| May 3, 11:16 AM CDT | River Flood Warning | OHX | Montgomery | 23 hr |
| May 3, 11:16 AM CDT | River Flood Warning | OHX | Montgomery, Robertson | 33 hr |
| May 3, 12:42 PM CDT | River Flood Warning | OHX | Bedford | 8 hr |
Nearby
River Flood Advisories in Tennessee, 2011Every river flood advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.